# SDR ASOA2013070908586

- Difficulty date: June 17, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,988 hours, 17,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT CEILING PANEL 263FLC, 273ALC ARE INOPERATIVE.   REPLACED LAMP IN THE EMERGENCY LIGHT NR 6 IAW AMM 33-51-09-400-801.   OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
